# SDR CA100409005

- Difficulty date: April 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 20,708 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 2781014013
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT TOOK OFF AND PILOT REPORTED THE GEAR IN TRANSIT LIGHT STAYED RED. GEAR WAS CYCLED YET THE IN TRANSIT LIGHT WAS STILL ON.  ACFT RETURNED TO BLOCKS AND MAINTENANCE CHECKED THE EMERGENCY SELECTOR VALVE AND DISCOVERED THAT THE SELECTOR WAS NOT IN THE NORMAL POSITION AND WAS IN THE EMERGENCY POSITION. THE SELECTOR WAS REPOSITIONED AND THE "PIT" PIN WAS SECURED WITH THE SELECTOR IN THE PROPER POSITION.  GEAR SWINGS CARRIED OUT AND CHECKED SERVICEABLE.  ACFT RETURNED TO SERVICE.
